# SDR PCAA0108079

- Difficulty date: August 3, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N829EX
- Make and model: Dhav DHC8102
- Aircraft serial: 146
- Aircraft time: 27,769 hours, 31,431 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 8Z4827051
- Part serial: NA
- Condition: Loose
- Location: Right Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDT. DURING ROUTINE MAINTENANCE VISIT RIGHT MAIN GEAR UPLOCK ACTUATOR SURGE DAMPNER BRACKET FOUND LOOSE. RIVETS REPLACED IN SURGE DAMPNER MOUNT BRACKET. AIRCRAFT RETURNED TO SERVICE.
